MathSciNet Relay Station
MathSciNet bibliographic data
MR2171156 (2006e:65097) 65H99
Zhu, Yonggui; Chang, Qianshun; Wu, Shengchang A new algorithm for calculating Adomian polynomials. Appl. Math. Comput. 169 (2005), no. 1, 402–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement